MAUDE Adverse Event Report: MEDIVATORS CENTRISOL LIQUID BICARBONATE CONCENTRATE; DIALYSIS CONCENTRATE FOR HEMODIALYSIS

MEDIVATORS CENTRISOL LIQUID BICARBONATE CONCENTRATE; DIALYSIS CONCENTRATE FOR HEMODIALYSIS
Model Number MB330-L-B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 07/13/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was received through medivators distributor, (b)(4) it was reported that a female patient expired while receiving hemodialysis.Medivators ra contacted this facility for additional information.In this discussion with the facility patient care director, it was confirmed that the device performed as expected and reported to have been used properly.It was documented that medivators centrisol liquid bicarbonate concentrate was used in the dialysate solution for this patient treatment.No lot information was documented.Medivators was unable to receive product back from the facility.The facility reported that the patient, (b)(6) woman with severe diabetes complicated by blindness was admitted in an unstable condition and slowly declining.She was dnr/dni.After 10 mins of cpr, the patients family told them to stop and patient expired.This complaint will continue to be maintained within medivators complaint system.
 
Event or Problem Description
A (b)(6) patient expired while receiving dialysis treatment.Medivators centrisol liquid bicarbonate concentrate was used in the dialysate solution for dialysis treatment on this patient.

Brand Name
CENTRISOL LIQUID BICARBONATE CONCENTRATE
Common Device Name
DIALYSIS CONCENTRATE FOR HEMODIALYSIS
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key5822643
Report Number2150060-2016-00030
Device Sequence Number11070165
Product Code KPO
UDI-Device Identifier30677964000400
UDI-Public30677964000400
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K843963/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model NumberMB330-L-B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2016
Initial Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS HEMODIALYSIS MACHINE
Outcome Attributed to Adverse Event Death;
Patient Age74 YR